# SDR SIMA20120914008

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 22,320 hours, 20,052 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3279 THE CREW REPORTED A POSSIBLE BIRD IN NR 1 ENGINE.  REPORTED THEY COULD NOT SEE ANYTHING ON ENGINE BUT NOTICED AN ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH BIRD STRIKE INSPECTION WORK CARD # 05-200-07 NO EVIDENCE OF E1 INGESTION, OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
